• Welcome! It’s great to see you.

    If you'd like to talk with people who know what it's like

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Coming off 5mg trintellix directly

H

Halfpint

Well-known member
Joined
Feb 2, 2020
Messages
65
Location
Ontario
I have been taking 5 mg trintellix for 4 months. Now I want to come off because of whole body transformation difficulties with every system Digestive, Muscle. Joints. Head. I'm popping muscle relaxants and ibuprofen like candy. My neck and shoulders are continually cracking popping and sore etc.

My psychiatrist says I don't need to to wean off such a low dose and I can just come off it directly. Is this right? Is this the best advice?
 
B

Bluehour

Member
Joined
Aug 20, 2020
Messages
8
Location
Here and There
Prefacing this with the fact that I'm not a physician, weaning yourself off 5mg of this medication is probably much easier than when I've tried to wean myself off of 20mg doses. My doctor told me to simple split the dose/pill in half. You may want to ask your doctor if this is safe.

What I'd recommend you do is to not get on a higher dosage of this medication if you can help it. It's been years, and I still haven't successfully been able to wean myself off of the 20mg dosage.

And, really, easy on the muscle relaxants. Those can be many more times dangerous much more quickly than anything you'll find from your psychiatrict drugs. I take my flexeril but sparringly.
 

Similar threads

Top